# SDR CALA2013110192569

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,024 hours, 20,416 cycles
- Engine: Iae V2522A5
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BCL 1 FAULT DISPLAYED ON UPPER ECAM SCREEN, ELECTRICAL.  CAME ON 15 MIN AFTER PUSH BACK ITEM  ROLLED FORWARD.  CFDS REPORTS ELECTRICAL BCL 1 FAULT & PREVIOUS REPORT HIT FUSE 4PB11 PCN 562-3969 & FOLLOW TSM  24-38-00-810-807.  R & R BATTERY SHUNT 3PB1 IAW AMM 24-38-54. R & R BATTERY 1 FUSE 4PB1 IAW AMM 24-38-00.  R & R CIRCUIT BREAKER 9PB1 LOCATION & R & R NR 1 BATTERY IAW AMM24-38-51.  RAN ENG & NO MESSAGES PRESENT.
